MAUDE Adverse Event Report: WELCH ALLYN INC. VSM6800/SPM/ST/RADIO/PLUGB; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

WELCH ALLYN INC. VSM6800/SPM/ST/RADIO/PLUGB; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 68MXTX-B
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The connex vsm 6000 series of monitors is intended to be used by clinicians and medically qualified personnel for monitoring of neonatal, pediatric, and adult patients for noninvasive blood pressure (nibp).Pulse rate (pr).Noninvasive functional oxygen saturation of arteriolar hemoglobin (spo2).Body temperature in normal and axillary modes.The most likely locations for patients to be monitored are general medical and surgical floors, general hospital, and alternate care environments.Monitoring can be accomplished on the vsm 6000 series bedside monitor itself, and the vsm 6000 series bedside monitor also can transmit data continuously for secondary remote viewing and alarming (e.G., at a central station).Secondary remote viewing and alarming features are intended to supplement and not replace any patient bedside monitoring procedures.Upon inspection, the hrc technician determined that the power cord was burnt.The customer was provided with a replacement power cord.Although there was no reported injury with this event, overheating of the power cords were to recur, it could potentially cause serious injury or death.Therefore hillrom is reporting this event.
 
Event or Problem Description
The customer reported the power cord was bad.This event was captured under hillrom complaint ref # (b)(4).

Brand Name
VSM6800/SPM/ST/RADIO/PLUGB
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
WELCH ALLYN INC.
4341 state street east
skaneateles falls NY 13153
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key17377968
Report Number1316463-2023-00166
Device Sequence Number7214178
Product Code MHX
UDI-Device Identifier00732094150933
UDI-Public732094150933
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number68MXTX-B
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown